zbMATH — the first resource for mathematics

On a stochastic Leray-\(\alpha\) model of Euler equations. (English) Zbl 1284.35327
Summary: We deal with the 3D inviscid Leray-\(\alpha\) model. The well posedness for this problem is not known; by adding a random perturbation we prove that there exists a unique (in law) global solution. The random forcing term formally preserves conservation of energy. The result holds for the initial velocity of finite energy and the solution has finite energy a.s. These results continue to hold in the 2D case.

35Q31 Euler equations
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
35Q35 PDEs in connection with fluid mechanics
76B03 Existence, uniqueness, and regularity theory for incompressible inviscid fluids
Full Text: DOI arXiv
[1] Attanasio, S.; Flandoli, F., Renormalized solutions for stochastic transport equations and the regularization by bilinear multiplication noise, Comm. Partial Differential Equations, 36, 8, 1455-1474, (2011) · Zbl 1237.60048
[2] Barbato, D.; Flandoli, F.; Morandin, F., Uniqueness for a stochastic inviscid dyadic model, Proc. Amer. Math. Soc., 138, 7, 2607-2617, (2010) · Zbl 1196.60112
[3] Barbato, D.; Flandoli, F.; Morandin, F., Anomalous dissipation in a stochastic inviscid dyadic model, Ann. Appl. Probab., 21, 6, 2424-2446, (2011) · Zbl 1259.60064
[4] Bardos, K.; Titi, E. S., Euler equations for an ideal incompressible fluid, Uspekhi Mat. Nauk, Russian Math. Surveys, 62, 3, 409-451, (2007), translation in · Zbl 1139.76010
[5] Cao, C.; Holm, D.; Titi, E. S., On the Clark model of turbulence: global regularity and long-tme dynamics, J. Turbul., 6, 1-11, (2005)
[6] Chen, S.; Foias, C.; Holm, D. D.; Olson, E.; Titi, E. S.; Wynne, S., The Camassa-Holm equations as a closure model for turbulent channel and pipe flow, Phys. Rev. Lett., 81, 5338-5341, (1998) · Zbl 1042.76525
[7] Chen, S.; Foias, C.; Holm, D. D.; Olson, E.; Titi, E. S.; Wynne, S., A connection between the Camassa-Holm equations and turbulent flows in pipes and channels, Phys. Fluids, 11, 8, 2343-2353, (1999) · Zbl 1147.76357
[8] Cheskidov, A.; Holm, D. D.; Olson, E.; Titi, E. S., On a Leray-\(\alpha\) model of turbulence, Proc. R. Soc. A., 461, 629-649, (2005) · Zbl 1145.76386
[9] Cruzeiro, A. B.; Flandoli, F.; Malliavin, P., Brownian motion on volume preserving diffeomorphisms group and existence of global solutions of 2D stochastic Euler equation, J. Funct. Anal., 242, 1, 304-326, (2007) · Zbl 1109.58035
[10] Da Prato, G.; Debussche, A., Ergodicity for the 3D stochastic Navier-Stokes equations, J. Math. Pures Appl. (9), 82, 8, 877-947, (2003) · Zbl 1109.60047
[11] Flandoli, F., Remarks on uniqueness and strong solutions to deterministic and stochastic differential equations, Metrika, 69, 2-3, 101-123, (2009) · Zbl 1433.34079
[12] Flandoli, F., Random perturbation of PDEs and fluid dynamic models, (Lectures from the 40th Probability Summer School Held in Saint-Flour, Lecture Notes in Mathematics, vol. 2015, (2010), Springer Heidelberg)
[13] Flandoli, F., The interaction between noise and transport mechanisms in pdes, Milan J. Math., 79, 2, 543-560, (2011) · Zbl 1231.35165
[14] Flandoli, F.; Gubinelli, M.; Priola, E., Well-posedness of the transport equation by stochastic perturbation, Invent. Math., 180, 1, 1-53, (2010) · Zbl 1200.35226
[15] Flandoli, F.; Gubinelli, M.; Priola, E., Flow of diffeomorphisms for SDEs with unbounded Hölder continuous drift, Bull. Sci. Math., 134, 4, 405-422, (2010) · Zbl 1198.60023
[16] Flandoli, F.; Gubinelli, M.; Priola, E., Full well-posedness of point vortex dynamics corresponding to stochastic 2D Euler equations, Stochastic Process. Appl., 121, 7, 1445-1463, (2011) · Zbl 1221.60082
[17] Flandoli, F.; Romito, M., Markov selections for the 3D stochastic Navier-Stokes equations, Probab. Theory Related Fields, 140, 3-4, 407-458, (2008) · Zbl 1133.76016
[18] Foias, C.; Holm, D. D.; Titi, E. S., The Navier-Stokes-alpha model of fluid turbulence, Physica D, 152/153, 505-519, (2001) · Zbl 1037.76022
[19] Ikeda, N.; Watanabe, S., (Stochastic Differential Equations and Diffusion Processes, North-Holland Mathematical Library, vol. 24, (1989), North-Holland Publishing Co., Kodansha, Ltd. Amsterdam, Tokyo) · Zbl 0684.60040
[20] Kalantarov, V. K.; Titi, E. S., Global attractors and determining modes for the 3d Navier-Stokes-voight equations, Chin. Ann. Math. Ser. B, 30, 6, 697-714, (2009) · Zbl 1178.37112
[21] Karatzas, I.; Shreve, S. E., (Brownian Motion and Stochastic Calculus, Graduate Texts in Mathematics, vol. 113, (1988), Springer-Verlag New York) · Zbl 0638.60065
[22] Krylov, N. V.; Rozovskii, B. L., Stochastic evolution equations, (Stochastic Differential Equations: Theory and Applications, Interdiscip. Math. Sci., vol. 2, (2007), World Sci. Publ. Hackensack, NJ), 1-69 · Zbl 1130.60069
[23] Leray, J., Essai sur le mouvement d’un fluide visqueux emplissant l’espace, Acta Math., 63, 193-248, (1934) · JFM 60.0726.05
[24] E. Pardoux, Équations aux Dérivées Partielles Stochastiques non Linéaires Monotones. Étude de Solutions Fortes de Type Itô, Ph.D. Thesis, Université Paris Sud., 1975.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.